Alert archive / Kansas / Wind Advisories in 2014
Wind Advisory 12, NWS Wichita, KS
NWS Wichita, KS issued this wind advisory at Mar 10, 2014, 3:19 PM CDT for 26 counties in Kansas. It took effect at Mar 11, 2014, 1:00 PM CDT. It was in force for 14 hr.
The area
The counties it named.
The facts
- Issued
- Mar 10, 2014, 3:19 PM CDT (20:19 UTC)
- In effect from
- Mar 11, 2014, 1:00 PM CDT
- Expired
- Mar 12, 2014, 3:24 AM CDT
- In force
- 14 hr
- Issued by
- NWS Wichita, KS
All 26 counties
Allen County, KS, Barton County, KS, Butler County, KS, Chase County, KS, Chautauqua County, KS, Cowley County, KS, Elk County, KS, Ellsworth County, KS, Greenwood County, KS, Harper County, KS, Harvey County, KS, Kingman County, KS, Labette County, KS, Lincoln County, KS, Marion County, KS, McPherson County, KS, Montgomery County, KS, Neosho County, KS, Reno County, KS, Rice County, KS, Russell County, KS, Saline County, KS, Sedgwick County, KS, Sumner County, KS, Wilson County, KS, Woodson County, KS
The radar
The Wichita radar (KICT), 45 km from the middle of the area, began a volume at 20:19 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Topeka, KS (KFOE), launched 12:00Z, 8.3 hours before the alert went out and 172 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2846 m above ground
- 0-6 km bulk shear
- 24 kt
- 0-1 km storm-relative helicity
- 150 m²/s²
- 0-3 km storm-relative helicity
- 113 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
773 WWUS73 KICT 102019 NPWICT URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE WICHITA KS 319 PM CDT MON MAR 10 2014 ...STRONG WINDS EXPECTED BEHIND COLD FRONT TUESDAY AFTERNOON AND EVENING... .A STRONG COLD FRONT WILL MOVE SOUTHWARD THROUGH THE AREA TUESDAY AFTERNOON AND EVENING. WINDS WILL SHIFT TO NORTHERLY AND WILL BECOME STRONG AND GUSTY BEHIND THE FRONTAL PASSAGE. KSZ049-051>053-067>069-082-083-091>093-111030- /O.NEW.KICT.WI.Y.0012.140311T1800Z-140312T0500Z/ SALINE-MCPHERSON-MARION-CHASE-RENO-HARVEY-BUTLER-KINGMAN-SEDGWICK- HARPER-SUMNER-COWLEY- INCLUDING THE CITIES OF...SALINA...MCPHERSON...MARION... COTTONWOOD FALLS...HUTCHINSON...NEWTON...EL DORADO...AUGUSTA... KINGMAN...WICHITA...ANTHONY...HARPER...WELLINGTON...WINFIELD... ARKANSAS CITY 319 PM CDT MON MAR 10 2014 ...WIND ADVISORY IN EFFECT FROM 1 PM TUESDAY TO MIDNIGHT CDT TUESDAY NIGHT... THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 1 PM TUESDAY TO MIDNIGHT CDT TUESDAY NIGHT. * TIMING...TUESDAY AFTERNOON AND EVENING. * WINDS...WILL BE NORTHERLY AT 30 TO 35 MPH WITH GUSTS TO 50 MPH. * IMPACTS...THE STRONG WINDS WILL MAKE TRAVEL DIFFICULT ESPECIALLY FOR HIGH PROFILE VEHICLES...AND ALONG WEST TO EAST ORIENTED HIGHWAYS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF AT LEAST 30 MPH AND/OR WIND GUSTS OVER 45 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ KSZ032-033-047-048-050-111030- /O.NEW.KICT.WI.Y.0012.140311T1800Z-140312T0300Z/ RUSSELL-LINCOLN-BARTON-ELLSWORTH-RICE- INCLUDING THE CITIES OF...RUSSELL...LINCOLN...GREAT BEND... ELLSWORTH...LYONS 319 PM CDT MON MAR 10 2014 ...WIND ADVISORY IN EFFECT FROM 1 PM TO 10 PM CDT TUESDAY... THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 1 PM TO 10 PM CDT TUESDAY. * TIMING...TUESDAY AFTERNOON AND EVENING. * WINDS...WILL BE NORTHERLY AT 30 TO 35 MPH WITH GUSTS TO 50 MPH. * IMPACTS...THE STRONG WINDS WILL MAKE TRAVEL DIFFICULT ESPECIALLY FOR HIGH PROFILE VEHICLES...AND ALONG WEST TO EAST ORIENTED HIGHWAYS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF AT LEAST 30 MPH AND/OR WIND GUSTS OVER 45 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ KSZ070>072-094>096-098>100-111030- /O.NEW.KICT.WI.Y.0012.140312T0000Z-140312T0500Z/ GREENWOOD-WOODSON-ALLEN-ELK-WILSON-NEOSHO-CHAUTAUQUA-MONTGOMERY- LABETTE- INCLUDING THE CITIES OF...EUREKA...YATES CENTER...IOLA...HOWARD... FREDONIA...CHANUTE...ERIE...SEDAN...COFFEYVILLE...INDEPENDENCE... PARSONS 319 PM CDT MON MAR 10 2014 ...WIND ADVISORY IN EFFECT FROM 7 PM TUESDAY TO MIDNIGHT CDT TUESDAY NIGHT... THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 7 PM TUESDAY TO MIDNIGHT CDT TUESDAY NIGHT. * TIMING...TUESDAY EVENING. * WINDS...WILL BE NORTHERLY AT 25 TO 35 MPH WITH GUSTS TO 45 MPH. * IMPACTS...THE STRONG WINDS WILL MAKE TRAVEL DIFFICULT ESPECIALLY FOR HIGH PROFILE VEHICLES...AND ALONG WEST TO EAST ORIENTED HIGHWAYS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF AT LEAST 30 MPH AND/OR WIND GUSTS OVER 45 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ JMC
7 follow-up statements
215 WWUS73 KICT 110804 NPWICT URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE WICHITA KS 304 AM CDT TUE MAR 11 2014 ...STRONG WINDS EXPECTED BEHIND A COLD FRONT THIS AFTERNOON AND THIS EVENING... .A STRONG COLD FRONT WILL MOVE SOUTHWARD THROUGH THE AREA THIS AFTERNOON AND THIS EVENING. WINDS WILL SHIFT TO THE NORTH AND WILL BECOME STRONG AND GUSTY BEHIND THE FRONT. KSZ049-051>053-067>069-082-083-091>093-112215- /O.CON.KICT.WI.Y.0012.140311T1800Z-140312T0500Z/ SALINE-MCPHERSON-MARION-CHASE-RENO-HARVEY-BUTLER-KINGMAN-SEDGWICK- HARPER-SUMNER-COWLEY- INCLUDING THE CITIES OF...SALINA...MCPHERSON...MARION... COTTONWOOD FALLS...HUTCHINSON...NEWTON...EL DORADO...AUGUSTA... KINGMAN...WICHITA...ANTHONY...HARPER...WELLINGTON...WINFIELD... ARKANSAS CITY 304 AM CDT TUE MAR 11 2014 ...WIND ADVISORY REMAINS IN EFFECT FROM 1 PM THIS AFTERNOON TO MIDNIGHT CDT TONIGHT... A WIND ADVISORY REMAINS IN EFFECT FROM 1 PM THIS AFTERNOON TO MIDNIGHT CDT TONIGHT. * TIMING...THIS AFTERNOON AND THIS EVENING. * WINDS...WILL BE NORTHERLY AT 30 TO 35 MPH WITH GUSTS TO 50 MPH. * IMPACTS...THE STRONG WINDS WILL MAKE TRAVEL DIFFICULT ESPECIALLY FOR HIGH PROFILE VEHICLES...AND ALONG WEST TO EAST ORIENTED HIGHWAYS. BLOWING DUST MAY ALSO RESTRICT VISIBILITIES BELOW ONE MILE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF AT LEAST 30 MPH AND/OR WIND GUSTS OVER 45 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ KSZ032-033-047-048-050-112215- /O.CON.KICT.WI.Y.0012.140311T1800Z-140312T0300Z/ RUSSELL-LINCOLN-BARTON-ELLSWORTH-RICE- INCLUDING THE CITIES OF...RUSSELL...LINCOLN...GREAT BEND... ELLSWORTH...LYONS 304 AM CDT TUE MAR 11 2014 ...WIND ADVISORY REMAINS IN EFFECT FROM 1 PM THIS AFTERNOON TO 10 PM CDT THIS EVENING... A WIND ADVISORY REMAINS IN EFFECT FROM 1 PM THIS AFTERNOON TO 10 PM CDT THIS EVENING. * TIMING...THIS AFTERNOON AND THIS EVENING. * WINDS...WILL BE NORTHERLY AT 30 TO 35 MPH WITH GUSTS TO 50 MPH. * IMPACTS...THE STRONG WINDS WILL MAKE TRAVEL DIFFICULT ESPECIALLY FOR HIGH PROFILE VEHICLES...AND ALONG WEST TO EAST ORIENTED HIGHWAYS. BLOWING DUST MAY ALSO RESTRICT VISIBILITIES BELOW ONE MILE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF AT LEAST 30 MPH AND/OR WIND GUSTS OVER 45 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ KSZ070>072-094>096-098>100-112215- /O.CON.KICT.WI.Y.0012.140312T0000Z-140312T0500Z/ GREENWOOD-WOODSON-ALLEN-ELK-WILSON-NEOSHO-CHAUTAUQUA-MONTGOMERY- LABETTE- INCLUDING THE CITIES OF...EUREKA...YATES CENTER...IOLA...HOWARD... FREDONIA...CHANUTE...ERIE...SEDAN...COFFEYVILLE...INDEPENDENCE... PARSONS 304 AM CDT TUE MAR 11 2014 ...WIND ADVISORY REMAINS IN EFFECT FROM 7 PM THIS EVENING TO MIDNIGHT CDT TONIGHT... A WIND ADVISORY REMAINS IN EFFECT FROM 7 PM THIS EVENING TO MIDNIGHT CDT TONIGHT. * TIMING...THIS EVENING. * WINDS...WILL BE NORTHERLY AT 25 TO 35 MPH WITH GUSTS TO 45 MPH. * IMPACTS...THE STRONG WINDS WILL MAKE TRAVEL DIFFICULT ESPECIALLY FOR HIGH PROFILE VEHICLES...AND ALONG WEST TO EAST ORIENTED HIGHWAYS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF AT LEAST 30 MPH AND/OR WIND GUSTS OVER 45 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ KETCHAM
934 WWUS73 KICT 112120 NPWICT URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE WICHITA KS 420 PM CDT TUE MAR 11 2014 ...STRONG WINDS EXPECTED BEHIND A COLD FRONT THIS EVENING AND TONIGHT... .A COLD FRONT MOVING OVER SOUTH CENTRAL KANSAS THIS AFTERNOON WILL CONTINUE MOVING SOUTH AND EAST ACROSS SOUTHEAST KANSAS THIS EVENING. WINDS BEHIND THE FRONT WILL SHIFT TO THE NORTHWEST AT 25 TO 35 WITH GUSTS TO AROUND 45 MPH. KSZ049-051>053-067>069-082-083-091>093-120500- /O.CON.KICT.WI.Y.0012.000000T0000Z-140312T0500Z/ SALINE-MCPHERSON-MARION-CHASE-RENO-HARVEY-BUTLER-KINGMAN-SEDGWICK- HARPER-SUMNER-COWLEY- INCLUDING THE CITIES OF...SALINA...MCPHERSON...MARION... COTTONWOOD FALLS...HUTCHINSON...NEWTON...EL DORADO...AUGUSTA... KINGMAN...WICHITA...ANTHONY...HARPER...WELLINGTON...WINFIELD... ARKANSAS CITY 420 PM CDT TUE MAR 11 2014 ...WIND ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT CDT TONIGHT... A WIND ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT CDT TONIGHT. * TIMING...THE STRONGEST WINDS ARE EXPECTED TO OCCUR WITHIN THE FIRST FEW HOURS FOLLOWING THE FRONTAL PASSAGE ALTHOUGH STRONG NORTHWEST WINDS WILL PERSIST THROUGH AROUND MIDNIGHT BEFORE DIMINISHING FROM WEST TO EAST. * WINDS...WILL VEER TO THE NORTHWEST AT 35 TO 45 MPH WITH GUSTS TO AROUND 50 MPH AT TIMES. * IMPACTS...THE STRONG WINDS WILL MAKE TRAVEL DIFFICULT ESPECIALLY FOR HIGH PROFILE VEHICLES...AND ALONG WEST TO EAST ORIENTED HIGHWAYS. BLOWING DUST MAY ALSO RESTRICT VISIBILITIES BELOW ONE MILE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF AT LEAST 30 MPH AND/OR WIND GUSTS OVER 45 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ KSZ032-033-047-048-050-120300- /O.CON.KICT.WI.Y.0012.000000T0000Z-140312T0300Z/ RUSSELL-LINCOLN-BARTON-ELLSWORTH-RICE- INCLUDING THE CITIES OF...RUSSELL...LINCOLN...GREAT BEND... ELLSWORTH...LYONS 420 PM CDT TUE MAR 11 2014 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 10 PM CDT THIS EVENING... A WIND ADVISORY REMAINS IN EFFECT UNTIL 10 PM CDT THIS EVENING. * TIMING...THE STRONGEST WINDS ARE EXPECTED TO OCCUR THROUGH THE EARLY EVENING HOURS ALTHOUGH GUSTY NORTHWEST WINDS WILL PERSIST THROUGH AROUND MIDNIGHT BEFORE DIMINISHING FROM WEST TO EAST. * WINDS...OF 35 TO 45 MPH WITH GUSTS TO AROUND 50 MPH WILL CONTINUE THROUGH THE EVENING HOURS. * IMPACTS...THE STRONG WINDS WILL MAKE TRAVEL DIFFICULT ESPECIALLY FOR HIGH PROFILE VEHICLES...AND ALONG WEST TO EAST ORIENTED HIGHWAYS. BLOWING DUST MAY ALSO RESTRICT VISIBILITIES BELOW ONE MILE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF AT LEAST 30 MPH AND/OR WIND GUSTS OVER 45 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ KSZ070>072-094>096-098>100-120500- /O.CON.KICT.WI.Y.0012.140312T0000Z-140312T0500Z/ GREENWOOD-WOODSON-ALLEN-ELK-WILSON-NEOSHO-CHAUTAUQUA-MONTGOMERY- LABETTE- INCLUDING THE CITIES OF...EUREKA...YATES CENTER...IOLA...HOWARD... FREDONIA...CHANUTE...ERIE...SEDAN...COFFEYVILLE...INDEPENDENCE... PARSONS 420 PM CDT TUE MAR 11 2014 ...WIND ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT CDT TONIGHT... A WIND ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT CDT TONIGHT. * TIMING...A COLD FRONT WILL MOVE OVER THE AREA THIS EVENING SHIFTING WINDS TO THE NORTHWEST. STRONG WINDS WILL CONTINUE THROUGH AROUND MIDNIGHT BEFORE DIMINISHING FROM WEST TO EAST. * WINDS...WILL VEER TO THE NORTHWEST AT 30 TO 40 MPH WITH GUSTS TO AROUND 45 MPH. * IMPACTS...THE STRONG WINDS WILL MAKE TRAVEL DIFFICULT ESPECIALLY FOR HIGH PROFILE VEHICLES...AND ALONG WEST TO EAST ORIENTED HIGHWAYS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF AT LEAST 30 MPH AND/OR WIND GUSTS OVER 45 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$
301 WWUS73 KICT 112149 NPWICT URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE WICHITA KS 449 PM CDT TUE MAR 11 2014 ...STRONG WINDS EXPECTED BEHIND A COLD FRONT THIS EVENING AND TONIGHT... .A COLD FRONT MOVING OVER SOUTH CENTRAL KANSAS THIS AFTERNOON WILL CONTINUE MOVING SOUTH AND EAST ACROSS SOUTHEAST KANSAS THIS EVENING. WINDS BEHIND THE FRONT WILL SHIFT TO THE NORTHWEST AT 30 TO 35 WITH GUSTS TO AROUND 45 MPH. KSZ070>072-094>096-098>100-120500- /O.EXT.KICT.WI.Y.0012.140311T2200Z-140312T0500Z/ GREENWOOD-WOODSON-ALLEN-ELK-WILSON-NEOSHO-CHAUTAUQUA-MONTGOMERY- LABETTE- INCLUDING THE CITIES OF...EUREKA...YATES CENTER...IOLA...HOWARD... FREDONIA...CHANUTE...ERIE...SEDAN...COFFEYVILLE...INDEPENDENCE... PARSONS 449 PM CDT TUE MAR 11 2014 ...WIND ADVISORY NOW IN EFFECT UNTIL MIDNIGHT CDT TONIGHT... THE WIND ADVISORY IS NOW IN EFFECT UNTIL MIDNIGHT CDT TONIGHT. * TIMING...A COLD FRONT WILL MOVE OVER THE AREA THIS EVENING SHIFTING WINDS TO THE NORTHWEST. STRONG WINDS WILL CONTINUE THROUGH AROUND MIDNIGHT BEFORE DIMINISHING FROM WEST TO EAST. * WINDS...WILL VEER TO THE NORTHWEST AT 30 TO 40 MPH WITH GUSTS TO AROUND 45 MPH. * IMPACTS...THE STRONG WINDS WILL MAKE TRAVEL DIFFICULT ESPECIALLY FOR HIGH PROFILE VEHICLES...AND ALONG WEST TO EAST ORIENTED HIGHWAYS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF AT LEAST 30 MPH AND/OR WIND GUSTS OVER 45 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ KSZ049-051>053-067>069-082-083-091>093-120500- /O.CON.KICT.WI.Y.0012.000000T0000Z-140312T0500Z/ SALINE-MCPHERSON-MARION-CHASE-RENO-HARVEY-BUTLER-KINGMAN-SEDGWICK- HARPER-SUMNER-COWLEY- INCLUDING THE CITIES OF...SALINA...MCPHERSON...MARION... COTTONWOOD FALLS...HUTCHINSON...NEWTON...EL DORADO...AUGUSTA... KINGMAN...WICHITA...ANTHONY...HARPER...WELLINGTON...WINFIELD... ARKANSAS CITY 449 PM CDT TUE MAR 11 2014 ...WIND ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT CDT TONIGHT... A WIND ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT CDT TONIGHT. * TIMING...THE STRONGEST WINDS ARE EXPECTED TO OCCUR WITHIN THE FIRST FEW HOURS FOLLOWING THE FRONTAL PASSAGE ALTHOUGH STRONG NORTHWEST WINDS WILL PERSIST THROUGH AROUND MIDNIGHT BEFORE DIMINISHING FROM WEST TO EAST. * WINDS...WILL VEER TO THE NORTHWEST AT 35 TO 45 MPH WITH GUSTS TO AROUND 50 MPH AT TIMES. * IMPACTS...THE STRONG WINDS WILL MAKE TRAVEL DIFFICULT ESPECIALLY FOR HIGH PROFILE VEHICLES...AND ALONG WEST TO EAST ORIENTED HIGHWAYS. BLOWING DUST MAY ALSO RESTRICT VISIBILITIES BELOW ONE MILE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF AT LEAST 30 MPH AND/OR WIND GUSTS OVER 45 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ KSZ032-033-047-048-050-120300- /O.CON.KICT.WI.Y.0012.000000T0000Z-140312T0300Z/ RUSSELL-LINCOLN-BARTON-ELLSWORTH-RICE- INCLUDING THE CITIES OF...RUSSELL...LINCOLN...GREAT BEND... ELLSWORTH...LYONS 449 PM CDT TUE MAR 11 2014 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 10 PM CDT THIS EVENING... A WIND ADVISORY REMAINS IN EFFECT UNTIL 10 PM CDT THIS EVENING. * TIMING...THE STRONGEST WINDS ARE EXPECTED TO OCCUR THROUGH THE EARLY EVENING HOURS ALTHOUGH GUSTY NORTHWEST WINDS WILL PERSIST THROUGH AROUND MIDNIGHT BEFORE DIMINISHING FROM WEST TO EAST. * WINDS...OF 35 TO 45 MPH WITH GUSTS TO AROUND 50 MPH WILL CONTINUE THROUGH THE EVENING HOURS. * IMPACTS...THE STRONG WINDS WILL MAKE TRAVEL DIFFICULT ESPECIALLY FOR HIGH PROFILE VEHICLES...AND ALONG WEST TO EAST ORIENTED HIGHWAYS. BLOWING DUST MAY ALSO RESTRICT VISIBILITIES BELOW ONE MILE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF AT LEAST 30 MPH AND/OR WIND GUSTS OVER 45 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$
728 WWUS73 KICT 120302 NPWICT URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE WICHITA KS 1002 PM CDT TUE MAR 11 2014 ...STRONG NORTH WINDS TO WHIP ACROSS ALL AREAS THRU MID-NIGHT... KSZ032-033-047-048-050-120500- /O.EXT.KICT.WI.Y.0012.000000T0000Z-140312T0500Z/ RUSSELL-LINCOLN-BARTON-ELLSWORTH-RICE- INCLUDING THE CITIES OF...RUSSELL...LINCOLN...GREAT BEND... ELLSWORTH...LYONS 1002 PM CDT TUE MAR 11 2014 ...WIND ADVISORY NOW IN EFFECT UNTIL MIDNIGHT CDT TONIGHT... THE WIND ADVISORY IS NOW IN EFFECT UNTIL MIDNIGHT CDT TONIGHT. * TIMING...THE STRONG NORTH WINDS WILL PERSIST THROUGH AROUND MIDNIGHT BEFORE DIMINISHING FROM WEST TO EAST. * WINDS...WILL BE SUSTAINED BETWEEN 30 TO 40 MPH WITH GUSTS TO AROUND 50 MPH. * IMPACTS...THE STRONG WINDS WILL MAKE TRAVEL DIFFICULT ESPECIALLY FOR HIGH PROFILE VEHICLES AND ALONG WEST TO EAST ORIENTED HIGHWAYS. BLOWING DUST MAY ALSO RESTRICT VISIBILITIES BELOW ONE MILE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 TO 39 MPH AND OR 46 TO 57 MPH GUSTS ARE LIKELY. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ KSZ049-051>053-067>072-082-083-091>096-098>100-120500- /O.CON.KICT.WI.Y.0012.000000T0000Z-140312T0500Z/ SALINE-MCPHERSON-MARION-CHASE-RENO-HARVEY-BUTLER-GREENWOOD- WOODSON-ALLEN-KINGMAN-SEDGWICK-HARPER-SUMNER-COWLEY-ELK-WILSON- NEOSHO-CHAUTAUQUA-MONTGOMERY-LABETTE- INCLUDING THE CITIES OF...SALINA...MCPHERSON...MARION... COTTONWOOD FALLS...HUTCHINSON...NEWTON...EL DORADO...AUGUSTA... EUREKA...YATES CENTER...IOLA...KINGMAN...WICHITA...ANTHONY... HARPER...WELLINGTON...WINFIELD...ARKANSAS CITY...HOWARD... FREDONIA...CHANUTE...ERIE...SEDAN...COFFEYVILLE...INDEPENDENCE... PARSONS 1002 PM CDT TUE MAR 11 2014 ...WIND ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT CDT TONIGHT... A WIND ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT CDT TONIGHT. * TIMING...STRONG NORTH WINDS WILL CONTINUE THROUGH AROUND MIDNIGHT BEFORE DIMINISHING FROM WEST TO EAST. * WINDS...WILL BE NORTHERLY BETWEEN 30 AND 40 MPH WITH GUSTS AROUND 45 MPH. * IMPACTS...THE STRONG WINDS WILL MAKE TRAVEL DIFFICULT ESPECIALLY FOR HIGH PROFILE VEHICLES AND ALONG WEST TO EAST ORIENTED HIGHWAYS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 TO 39 MPH AND OR 46 TO 57 MPH GUSTS ARE LIKELY. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ ES
344 WWUS73 KICT 120408 NPWICT URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE WICHITA KS 1108 PM CDT TUE MAR 11 2014 ...STRONG NORTH WINDS TO WHIP ACROSS ALL AREAS THRU MID-NIGHT... KSZ032-033-047>051-120515- /O.CAN.KICT.WI.Y.0012.000000T0000Z-140312T0500Z/ RUSSELL-LINCOLN-BARTON-ELLSWORTH-SALINE-RICE-MCPHERSON- INCLUDING THE CITIES OF...RUSSELL...LINCOLN...GREAT BEND... ELLSWORTH...SALINA...LYONS...MCPHERSON 1108 PM CDT TUE MAR 11 2014 ...WIND ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN WICHITA HAS CANCELLED THE WIND ADVISORY. THE STRONG NORTH WINDS THAT HAD BEEN OCCURRING THROUGHOUT THE EVENING ARE DIMINISHING RAPIDLY AS THEY BACK TOWARD THE NORTHWEST. AS SUCH...THE WIND ADVISORY THAT HAD BEEN EXTENDED UNTIL MID-NIGHT HAS BEEN CANCELLED. $$ KSZ052-053-067>072-082-083-091>096-098>100-120515- /O.CON.KICT.WI.Y.0012.000000T0000Z-140312T0500Z/ MARION-CHASE-RENO-HARVEY-BUTLER-GREENWOOD-WOODSON-ALLEN-KINGMAN- SEDGWICK-HARPER-SUMNER-COWLEY-ELK-WILSON-NEOSHO-CHAUTAUQUA- MONTGOMERY-LABETTE- INCLUDING THE CITIES OF...MARION...COTTONWOOD FALLS... HUTCHINSON...NEWTON...EL DORADO...AUGUSTA...EUREKA... YATES CENTER...IOLA...KINGMAN...WICHITA...ANTHONY...HARPER... WELLINGTON...WINFIELD...ARKANSAS CITY...HOWARD...FREDONIA... CHANUTE...ERIE...SEDAN...COFFEYVILLE...INDEPENDENCE...PARSONS 1108 PM CDT TUE MAR 11 2014 ...WIND ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT CDT TONIGHT... A WIND ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT CDT TONIGHT. * TIMING...STRONG NORTH WINDS WILL CONTINUE UNTIL AROUND MIDNIGHT BEFORE DIMINISHING FROM WEST TO EAST. * WINDS...WILL REMAIN DUE NORTH BETWEEN 30 AND 40 MPH WITH 40 TO 45 MPH GUSTS. * IMPACTS...THE STRONG WINDS WILL MAKE TRAVEL DIFFICULT ESPECIALLY FOR HIGH PROFILE VEHICLES AND ALONG WEST TO EAST ORIENTED HIGHWAYS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 TO 39 MPH AND OR 46 TO 57 MPH GUSTS ARE LIKELY. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ ES
359 WWUS73 KICT 120456 NPWICT URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE WICHITA KS 1156 PM CDT TUE MAR 11 2014 ...STRONG NORTH WINDS TO WHIP ACROSS ALL AREAS THROUGH THE EALRY MORNING HOURS ON WEDNESDAY... KSZ052-067-068-082-083-091-092-120600- /O.CAN.KICT.WI.Y.0012.000000T0000Z-140312T0500Z/ MARION-RENO-HARVEY-KINGMAN-SEDGWICK-HARPER-SUMNER- INCLUDING THE CITIES OF...MARION...HUTCHINSON...NEWTON... KINGMAN...WICHITA...ANTHONY...HARPER...WELLINGTON 1156 PM CDT TUE MAR 11 2014 ...WIND ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN WICHITA HAS CANCELLED THE WIND ADVISORY. NORTH WIND GUSTS OF 25 TO 35 MPH ARE STILL POSSIBLE UNTIL EARLY WEDNESDAY MORNING. $$ KSZ053-069>072-093>096-098>100-120900- /O.EXT.KICT.WI.Y.0012.000000T0000Z-140312T0900Z/ CHASE-BUTLER-GREENWOOD-WOODSON-ALLEN-COWLEY-ELK-WILSON-NEOSHO- CHAUTAUQUA-MONTGOMERY-LABETTE- INCLUDING THE CITIES OF...COTTONWOOD FALLS...EL DORADO... AUGUSTA...EUREKA...YATES CENTER...IOLA...WINFIELD... ARKANSAS CITY...HOWARD...FREDONIA...CHANUTE...ERIE...SEDAN... COFFEYVILLE...INDEPENDENCE...PARSONS 1156 PM CDT TUE MAR 11 2014 ...WIND ADVISORY NOW IN EFFECT UNTIL 4 AM CDT WEDNESDAY... THE WIND ADVISORY IS NOW IN EFFECT UNTIL 4 AM CDT WEDNESDAY. * TIMING...STRONG NORTH WINDS WILL CONTINUE UNTIL AROUND 4 AM BEFORE DIMINISHING FROM WEST TO EAST. * WINDS...WILL REMAIN OUT OF THE NORTH BETWEEN 30 AND 40 MPH WITH 40 TO 45 MPH GUSTS. * IMPACTS...THE STRONG WINDS WILL MAKE TRAVEL DIFFICULT ESPECIALLY FOR HIGH PROFILE VEHICLES AND ALONG WEST TO EAST ORIENTED HIGHWAYS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 TO 39 MPH AND OR 46 TO 57 MPH GUSTS ARE LIKELY. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ KETCHAM
601 WWUS73 KICT 120824 NPWICT URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE WICHITA KS 324 AM CDT WED MAR 12 2014 KSZ053-069>072-093>096-098>100-120930- /O.CAN.KICT.WI.Y.0012.000000T0000Z-140312T0900Z/ CHASE-BUTLER-GREENWOOD-WOODSON-ALLEN-COWLEY-ELK-WILSON-NEOSHO- CHAUTAUQUA-MONTGOMERY-LABETTE- INCLUDING THE CITIES OF...COTTONWOOD FALLS...EL DORADO... AUGUSTA...EUREKA...YATES CENTER...IOLA...WINFIELD... ARKANSAS CITY...HOWARD...FREDONIA...CHANUTE...ERIE...SEDAN... COFFEYVILLE...INDEPENDENCE...PARSONS 324 AM CDT WED MAR 12 2014 ...WIND ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN WICHITA HAS CANCELLED THE WIND ADVISORY. NORTH WIND GUSTS OF 25 TO 30 MPH ARE STILL POSSIBLE UNTIL MID- MORNING. $$ KETCHAM
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wichita, KS wrote its last area forecast discussion before this wind advisory went out at Mar 10, 3:12 PM CDT, 7 minutes earlier.
Area forecast discussion, Mar 10, 3:12 PM CDT, 7 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE WICHITA KS 312 PM CDT MON MAR 10 2014 .SHORT TERM...(THIS EVENING THROUGH THURSDAY) ISSUED AT 308 PM CDT MON MAR 10 2014 SHORTWAVE TROUGH PRESENTLY OVER THE PACIFIC NORTHWEST...WILL TRACK SOUTHEASTWARD TONIGHT...SPLITTING INTO TWO PIECES. ONE PIECE OF ENERGY WILL MOVE EAST ACROSS THE CENTRAL PLAINS TUESDAY AFTERNOON/NIGHT WHILE A SECOND CHUNK OF SHORTWAVE ENERGY GETS PINCHED OFF OVER THE SOUTHWEST. VERY MILD TEMPERATURES ARE EXPECTED TO CONTINUE TONIGHT INTO TUESDAY...AHEAD OF THE APPROACHING SHORTWAVE/COLD FRONT. THE STRONG COLD FRONT WILL PUSH SOUTHWARD THROUGH CENTRAL KS AROUND MIDDAY TUESDAY...CLEARING SOUTH CENTRAL/SOUTHEAST KS TUESDAY AFTERNOON INTO EARLY TUES EVENING. THE FRONT WILL SET UP A NICE TEMPERATURE CONTRAST ACROSS OUR FORECAST AREA...WITH NON-DIURNAL HIGHS IN THE 50S IN CENTRAL KS...WITH 75 TO 80 DEGREES IN THE SOUTHEAST. SOME FALL IN TEMPERATURES WILL OCCUR BEHIND THE FRONT TUESDAY AFTERNOON IN CENTRAL KS...ALTHOUGH NOTHING DRAMATIC GIVEN THE PACIFIC NATURE OF THIS FRONT. A STRONG PRESSURE GRADIENT MAGNITUDE IS PROGGED IMMEDIATELY BEHIND THE FRONT...WITH STEEP 1000-850 LAPSE RATES. THIS WILL RESULT VERY STRONG/GUSTY NORTHERLY WINDS WITH GUSTS UP TO 50 MPH BEHIND THE FRONT FOR SEVERAL HOURS TUES PM/EVE. A WIND ADVISORY WILL BE NEEDED FOR THE ENTIRE AREA. A BRIEF PERIOD OF FORCING WITH THE WAVE...MAY COMBINE WITH SCARCE MOISTURE TO PRODUCE SOME VERY LIGHT RAIN/SNOW MAINLY ACROSS CENTRAL KS LATE TUES PM/EVE. SURFACE HIGH BUILDS IN WEDNESDAY WITH SUNNY SKIES AND TEMPERATURES CLOSER TO SEASONAL AVERAGE. LEE TROUGH DEVELOPMENT THURSDAY SHOULD RESULT IN BREEZY SOUTHWESTERLY WINDS AND TEMPERATURES CLIMBING ABOVE NORMAL ONCE AGAIN. JMC .LONG TERM...(FRIDAY THROUGH MONDAY) ISSUED AT 308 PM CDT MON MAR 10 2014 BOTH THE GFS AND ECMWF MEDIUM RANGE OPERATIONAL MODELS HAVE BEEN STRUGGLING WITH RUN TO RUN CONTINUITY ON THE UPPER PATTERN MAINLY LATE IN THE WEEKEND INTO EARLY NEXT WEEK. THE ECMWF SHOWS UPPER TROUGHING DIGGING INTO THE CENTRAL AND SOUTHEASTERN CONUS WITH POSSIBLE UPPER LOW FORMATION IN THE SOUTHEAST BUT HAS LARGELY BEEN INCONSISTENT WITH THE OVERALL EVOLUTION. THE GFS HAS TRENDED AWAY FROM THIS IN ITS RECENT RUN. THE GFS WOULD OFFER WARMER/DRIER WEATHER THROUGH THE ENTIRE PERIOD...WHEREAS THE ECMWF IS COOLER BY SUNDAY/MONDAY...WITH A CHANCE OF LIGHT RAIN SATURDAY NIGHT INTO SUNDAY. USING A BLEND APPROACH WITH LOW FORECAST CONFIDENCE...WE WILL HAVE DRY FOR FRIDAY AND SATURDAY WITH SLIGHTLY ABOVE AVERAGE TEMPERATURES INDICATED. THEN TEMPERATURES COOLING BACK TO NEAR AVERAGE SUNDAY AND MONDAY. WILL MAINTAIN LOW PROBABILITIES FOR LIGHT RAIN SATURDAY NIGHT-SUNDAY. JMC && .AVIATION...(FOR THE 18Z TAFS THROUGH 18Z TUESDAY AFTERNOON) ISSUED AT 1241 PM CDT MON MAR 10 2014 VFR CONDITIONS EXPECTED TO PREVAIL THRU THE FORECAST VALID PERIOD. WINDS WILL REMAIN A BIT VARIABLE ALONG A SURFACE TROF ACROSS CENTRAL KANSAS THIS AFTERNOON...FROM NORTHWEST TO SOUTHWEST. THE WINDS WILL BECOME SOUTH TO SOUTHWEST ACROSS ALL AREAS BY THIS EVENING. A STRONG COLD FRONT WILL MOVE INTO CENTRAL KANSAS BY LATE TUESDAY MORNING. SOME PATCHY STRATOCU MAY AFFECT SOUTHEAST KANSAS AHEAD OF THE FRONT AND HAVE INDICATED THIS WITH A TEMPO GROUP AT KCNU. THE STRONGEST NORTH WINDS BEHIND THE COLD FRONT WILL BE FELT JUST BEYOND THE FORECAST VALID EXPIRATION INTO TUESDAY AFTERNOON AND EVENING. KED && .FIRE WEATHER... ISSUED AT 308 PM CDT MON MAR 10 2014 A STRONG COLD FRONT WILL MOVE THROUGH THE REGION TUESDAY INTO TUESDAY EVENING...WITH GUSTY SOUTHWESTERLY WINDS AHEAD OF THE FRONT...AND VERY STRONG NORTHERLY WINDS BEHIND THE FRONT. WITH CURING STILL AT 100%...THIS WILL RESULT IN ELEVATED GRASSLAND FIRE DANGER VALUES...WITH LOW-END EXTREME GFDI VALUES POSSIBLE IN CENTRAL/SOUTH CENTRAL KS TUESDAY PM/EVE. UPON COLLABORATION WITH NEIGHBORING FORECAST OFFICES...CONSENSUS WAS TO HOLD OFF ON A FIRE WEATHER WATCH ISSUANCE WITH THIS PACKAGE. HOWEVER...A SHORT TERM RED FLAG WARNING WILL STILL BE A POSSIBILITY TUESDAY. MINIMUM RELATIVE HUMIDITIES OF 35-45% ARE EXPECTED TUESDAY AFTERNOON. WIND GUSTS OF 45-50 MPH ARE EXPECTED BEHIND THE FRONT TUESDAY PM/EVE. LEE TROUGHING ON THURSDAY WILL RESULT IN BREEZY SOUTHWESTERLY WINDS AND MILDER TEMPERATURES ONCE AGAIN. THIS MAY PROMOTE VERY HIGH GRASSLAND FIRE DANGER LEVELS AREA-WIDE. JMC && .PRELIMINARY POINT TEMPS/POPS... WICHITA-KICT 44 68 32 52 / 0 10 20 0 HUTCHINSON 42 65 29 52 / 0 10 30 0 NEWTON 44 67 30 51 / 0 10 30 0 ELDORADO 45 71 32 52 / 0 10 20 0 WINFIELD-KWLD 46 75 33 54 / 0 10 10 0 RUSSELL 39 56 27 53 / 0 30 30 0 GREAT BEND 40 59 28 52 / 0 20 30 0 SALINA 41 62 30 52 / 0 20 30 0 MCPHERSON 42 65 29 52 / 0 20 30 0 COFFEYVILLE 47 80 34 52 / 0 10 10 0 CHANUTE 46 77 33 51 / 0 10 20 10 IOLA 45 74 33 50 / 0 10 30 10 PARSONS-KPPF 46 78 33 52 / 0 10 20 10 && .ICT WATCHES/WARNINGS/ADVISORIES... WIND ADVISORY FROM 7 PM TUESDAY TO MIDNIGHT CDT TUESDAY NIGHT FOR KSZ070>072-094>096-098>100. WIND ADVISORY FROM 1 PM TUESDAY TO MIDNIGHT CDT TUESDAY NIGHT FOR KSZ049-051>053-067>069-082-083-091>093. WIND ADVISORY FROM 1 PM TO 10 PM CDT TUESDAY FOR KSZ032-033-047- 048-050. &&
Hazardous weather outlook, Mar 10, 8:53 AM CDT, 6 hours 26 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE WICHITA KS 853 AM CDT MON MAR 10 2014 KSZ032-033-047>053-067>072-082-083-091>096-098>100-111400- RUSSELL-LINCOLN-BARTON-ELLSWORTH-SALINE-RICE-MCPHERSON-MARION-CHASE- RENO-HARVEY-BUTLER-GREENWOOD-WOODSON-ALLEN-KINGMAN-SEDGWICK-HARPER- SUMNER-COWLEY-ELK-WILSON-NEOSHO-CHAUTAUQUA-MONTGOMERY-LABETTE- 853 AM CDT MON MAR 10 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL KANSAS... SOUTH CENTRAL KANSAS AND SOUTHEAST KANSAS. .DAY ONE...TODAY AND TONIGHT VERY HIGH GRASSLAND FIRE DANGER IS EXPECTED THIS AFTERNOON ACROSS A PORTION OF THE FLINT HILLS AND SOUTHEAST KANSAS. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY A STRONG COLD FRONT WILL MOVE SOUTHWARD ACROSS KANSAS FOR TUESDAY AFTERNOON AND EVENING. VERY STRONG NORTH WINDS OF 30 TO 40 MPH WITH GUSTS UP TO 50 MPH WILL BE POSSIBLE BEHIND THE FRONTAL PASSAGE. AS THIS SYSTEM MOVES SOUTH ACROSS THE REGION...A CHANCE OF RAIN CHANGING TO SNOW IS POSSIBLE BEHIND THE FRONT...ALONG A LINE FROM SALINA TO CHANUTE. SNOW ACCUMULATIONS ARE NOT EXPECTED. THE GRASSLAND FIRE DANGER WILL BE VERY HIGH TUESDAY AFTERNOON ACROSS THE ENTIRE REGION...AND COULD REACH EXTREME GRASSLAND FIRE DANGER LEVELS FOR LOCATIONS WEST OF INTERSTATE 35 AND INTERSTATE 135. .SPOTTER INFORMATION STATEMENT... SKYWARN SPOTTER ACTIVATION IS NOT ANTICIPATED TODAY OR TONIGHT. && FOR A GRAPHICAL VERSION OF THIS INFORMATION...SEE OUR WEBPAGE AT (LOWERCASE) HTTP://WEATHER.GOV/WICHITA/HWO/HWO.PHP
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.